# SDR DALA2021112907332

- Difficulty date: November 22, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N699DL
- Make and model: Boeing 757232
- Aircraft serial: 29970
- Aircraft time: 73,328 hours, 27,494 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 699 CAPT FWD WINDOW- OUTER PANE SHATTERED. CORRECTIVE ACTION: REPLACED L1 WINDSHIELD PER B757 AMM 56-11. REPLACED WINDOW HEAT CONTROLLER PER B757 AMM 30-41 ALL CKS GOOD. (8157430)
